# SDR BTH2002F00003

- Difficulty date: August 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N7748J
- Make and model: Piper PA-32-260
- Aircraft serial: 321152
- Engine: Lyc O540*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fitting
- Part number: 6846400
- Condition: Cracked
- Location: Brake Reservoir
- Part time: 14,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE RESERVOIR (PN 6846400) HAD A CRACKED HOSE ATTACH FITTING LEAKING HYDRAULIC FLUID ON TO DEFROSTER HOSE, CAUSING SMOKE IN COCKPIT.  REPLACED BRAKE RESERVOIR WITH A SERVICEABLE PART.
